# SDR QXEA200400904

- Difficulty date: December 22, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 8,055 hours, 8,765 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 85424002003
- Condition: Out Of Rig
- Location: Mlg
- Part time: 8,055 hours, 8,765 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BIL - FLIGHT 2416 - WHILE EN ROUTE AT FL250, THE GEAR DOORS CYCLED OPEN AND CLOSED.  THE GEAR DOOR LIGHT, THE RED UNLOCK LIGHT AND THE LIGHT IN THE GEAR HANDLE WAS ILLUMINATED.  MAINTENANCE INTERROGATED PSEU HISTORY.  NO FAULTS WERE FOUND.  THE GEAR WAS RETRACTED AND IT WAS NOTED THAT THE LEFT MAIN LANDING GEAR DOOR WAS NOT FAIRED.  ADJUSTMENTS TO THE DOOR WERE MADE AND OPERATIONAL CHECKS WERE PERFORMED.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
